# SDR USAA2013071900021

- Difficulty date: June 26, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 41,106 hours, 16,935 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON NR 4 RUDDER HINGE FITTING AT BR 4, RIB 6.  REPLACED  NR 4 RUDDER HINGE FITTING IAW SRM 51-72-11 & AMM 27-21-00-720-003-A.
